Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 44, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 22, 2010, 3:15 PM EDT. It took effect at May 23, 2010, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2010, 3:15 PM EDT (19:15 UTC)
- In effect from
- May 23, 2010, 2:00 PM EDT
- Expired
- May 24, 2010, 3:30 AM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
944 WHUS71 KPHI 221915 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EDT SAT MAY 22 2010 ANZ450>455-230900- /O.NEW.KPHI.SC.Y.0044.100523T1800Z-100524T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EDT SAT MAY 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT MONDAY. AN INCREASING ONSHORE FLOW WILL OCCUR BETWEEN HIGH PRESSURE WELL TO OUR NORTHEAST AND LOW PRESSURE WELL TO OUR SOUTHEAST. THIS WILL CAUSE SEAS TO BUILD DURING SUNDAY AFTERNOON...AND THESE ELEVATED SEAS WILL PERSIST SUNDAY NIGHT AND MONDAY. WINDS WILL GENERALLY REMAIN BELOW ADVISORY CRITERIA...BUT THERE COULD BE A FEW GUSTS TO AROUND 25 KNOTS AT TIMES ESPECIALLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
115 WHUS71 KPHI 230732 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 AM EDT SUN MAY 23 2010 ANZ450>455-232100- /O.CON.KPHI.SC.Y.0044.100523T1800Z-100524T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 AM EDT SUN MAY 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT MONDAY. A PROLONGED EASTERLY FLOW WILL CONTINUE, HELPING SEAS TO BUILD THROUGHOUT THE DAY. SEAS ARE EXPECTED TO REACH SMALL CRAFT CRITERIA THIS AFTERNOON AND PERSIST THROUGH AT LEAST MONDAY. WINDS WILL GENERALLY REMAIN BELOW ADVISORY CRITERIA, ALTHOUGH THERE COULD BE A FEW GUSTS TO AROUND 25 KNOTS AT TIMES ESPECIALLY ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
559 WHUS71 KPHI 231930 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EDT SUN MAY 23 2010 ANZ450>455-240900- /O.EXT.KPHI.SC.Y.0044.000000T0000Z-100525T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EDT SUN MAY 23 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY. AN ONSHORE FLOW WILL CONTINUE TONIGHT THROUGH MONDAY NIGHT...AND SEAS IN THE PROCESS OF BUILDING LATE THIS SUNDAY AFTERNOON AND THIS EVENING ARE FORECAST TO REMAIN ELEVATED THROUGH MONDAY NIGHT. IN FACT...ELEVATED SEAS ARE LIKELY TO PERSIST FOR MUCH OF THIS WEEK AS LOW PRESSURE DEVELOPING OVER THE NORTH CAROLINA COAST CONTRIBUTES TO THE INCREASED SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
264 WHUS71 KPHI 240730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT MON MAY 24 2010 ANZ450>455-240830- /O.CAN.KPHI.SC.Y.0044.000000T0000Z-100525T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT MON MAY 24 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE HIGHEST SEAS SHOULD REMAIN AT 4 FEET THROUGH TONIGHT, THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ GORSE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 22, 11:01 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 22, 11:01 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1101 AM EDT SAT MAY 22 2010 .SYNOPSIS... A HIGH PRESSURE SYSTEM OVER THE CANADIAN MARITIMES COASTAL WATERS IS FORECAST TO MOVE LITTLE THROUGH THE WEEKEND. A LOW PRESSURE SYSTEM OVER THE GREAT LAKES IS FORECAST TO DRIFT EAST AND WEAKEN TODAY. HOWEVER, ITS ASSOCIATED UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE SOUTHEAST ACROSS OUR AREA ON SUNDAY. THE AFOREMENTIONED HIGH PRESSURE SYSTEM WILL THEN STRENGTHEN AND EXPAND WESTWARD THROUGH TUESDAY, WHILE A LOW PRESSURE SYSTEM FORMING IN THE SOUTHWESTERN ATLANTIC OCEAN, COULD MOVE WESTWARD TOWARD THE CAROLINA COAST. THE NEXT COLD FRONT IS FORECAST TO ARRIVE FROM THE NORTH LATE IN THE DAY ABOUT THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... REGIONAL RADARS SHOWING SCT SHOWERS ACROSS THE DELMARVA MOVING NORTHWARD...OTHER SHOWERS OFFSHORE APPEAR TO BE HEADING TOWARD THE DELAWARE BAY. THE ACTIVITY TO THE WEST HAS BRUSHED BERKS COUNTY AND MAY REACH THE SRN PART OF THE POCONOS. GENERALLY ACCEPT THE NOTION THE CHC POPS...LIKE THE LATEST NAM MOS HAS OFFERED...ACROSS THE AREA LOOK GOOD FOR THE AFTERNOON. POPS WERE BUMPED UP FROM THE EARLIER FCST WITH SLGT CHC POPS LEFT ADJACENT TO OKX'S ZONES FOR NOW. A BLOCKY/RETROGRADING WEATHER PATTERN WILL EVOLVE OVER THE NEXT COUPLE OF DAYS ACROSS THE EASTERN CONUS. THE LAST ATTEMPT AT PROGRESSION WILL OCCUR TODAY/TONIGHT AS THE GREAT LAKES UPPER LEVEL TROF ASSOCIATED WITH THE DECAYING SYSTEM STARTS DIVING TO OUR WEST. FOR TODAY, THE 500MB RIDGING IS DONE AND WE CAN AND ARE GETTING THE DEBRIS CLOUDINESS. CONVECTIVE TEMPS DO NOT GET REACHED TIL THIS AFTERNOON SO CUMULUS BASED CLOUDS SHOULD NOT FORM LOCALLY FOR A WHILE. BOTH TODAY AND SUNDAY, THE MODELS TAKE TURNS WITH FORECASTING SUSPECT HIGH DEW POINTS ACROSS THE SOUTHERN PART OF OUR CWA, TDY THE NAM'S TURN AND ON SUN THE GFS'S TURN. BOTH FORECAST WHAT EXCESSIVE SFC BASED INSTABILITY. EVEN WITH WHAT MAY BE HIGH SFC DEW POINTS TDY, THE WRF-NMM SOUNDINGS ARE FORECASTING THE CAP TO HOLD. && .SHORT TERM /SUNDAY THROUGH MONDAY/... EXPRESSION-WISE TONIGHT SHOULD SEE AN INCREASING CHANCE FOR PCPN ACROSS OUR CWA. OUR CWA MIGHT BE IN THE GOAL POST AREA WITH RELATIVELY LOWER RAINFALL AMOUNTS BECAUSE WE ARE FORECAST TO BE BETWEEN THE TWO FORCING MECHANISMS. THE JUST ARRIVED 00Z PAINTS A SIMILAR SCENARIO. STILL HAVE LOW CONFIDENCE ABOUT THE WESTERN ATLC FORCING. THROUGH NOW ALL OF THE MODELS HAVE BEEN OVERDOING THE QPF IN THE CAROLINAS AND THEIR ADJACENT COASTAL AREAS. LATEST 00Z ECMWF HAS TRENDED DRIER THERE. THIS AREA IS FORECAST TO SIDESWIPE OR JUST MISS THE EASTERN PART OF OUR CWA. MEANWHILE THE 500MB TROF WILL CONTINUE TO DIG TO OUR WEST AND A CLOSED LOW WILL FORM. FOR A PERIOD LATE TONIGHT WE WILL HAVE A DIFFLUENT FLOW ALOFT WITH LOW/MID LEVEL WAA. BUT THERE WILL BE NO JET TO SPEAK AND THE FORECAST MID LVL QVEC CONVERGENCE IS IN THAT BETWEEN THE GOAL POSTS MINIMUM IN OUR CWA. AS THE PIECES HAVE NOT COME TOGETHER, WE DO NOT HAVE THE CONFIDENCE TO POST HIER THAN LIKELY POPS FOR THE ABOVE REASONS. THE STAT AND SOUNDING GUIDANCE IS BRINGING IN LOW CLOUDS AND FOG TOWARD MORNING. SOMETIMES THE MODELS, PARTICULARLY THE WRF-NMM, ARE TOO MOIST AND FAST. THIS TIME WE ARE SIDING WITH IT OCCURRING, BUT CONFIDENCE IS NOT HIGH ENOUGH ABOUT A PUBLIC HINDRANCE TO INCLUDE FOG AT THIS TIME. GUIDANCE MIN TEMPS ARE CLOSE AND WILL BE FOLLOWED, ON SUNDAY AND SUNDAY NIGHT, THE CLOSED LOW CONTINUES TO DIG SOUTH, AT A SLIGHTLY FASTER PACE THAN LAST NIGHT'S RUN. WE ARE FACED WITH THE SAME PROBLEM THOUGH OF A CYCLONIC FLOW ALOFT COUPLED WITH WHAT MAY BE TOO HIGH SFC DEW POINTS. UNTIL THE HIGH PRESSURE SYSTEM FLEXES ITS MUSCLES FROM THE CANADIAN MARITIMES, WE HAVE TO ENTERTAIN THE THOUGHT THAT DEW POINTS MAY BE TOO HIGH, BUT NOT SO UNREPRESENTATIVE THAT THUNDER CAN NOT OCCUR NEAR OR OVER THE SOUTHERN PART OF OUR CWA. THE SREF TSRAS POPS HAVE EDGED UPWARD INTO SLGT CHC FOR SUNDAY. WE DID ADD SOME ISOLATED TSRA MAINLY IN THE SOUTHERN HALF OF OUR CWA. WE CARRIED THE HIGHEST POPS IN THE CLOSEST PROXIMITY TO THE CLOSED LOW IN THE SOUTHWESTERN PART OF OUR CWA. BECAUSE FCST 850MB TEMPS ARE RELATIVELY HIGH, WE WENT WITH A STAT GUIDANCE COMPROMISE FOR MAX TEMPS SUN. WE CAN SEE THE PROCESS SINK SOUTH SUNDAY NIGHT AND EXPECT PCPN CHANCES TO LOWER AS DRIER AIR ALOFT INITIALLY AND THEN CLOSER TO THE SFC WORKS ITS WAY INTO OUR CWA. THE DEW POINT TEMPS ARE FORECAST TO DROP AS THE NIGHT PROGRESSES. MEANWHILE THERE IS WEAK WAA FORECAST BETWEEN 1000-850MB. WITH THE ONSHORE FLOW THIS MIGHT BE ENOUGH FOR SOME LIGHT RAIN OR DRIZZLE. BECAUSE THE DEW POINTS ARE FORECAST TO DROP WE HAVE OPTED FOR THE RAIN WORDING VS DRIZZLE. THIS PROCESS WILL CONTINUE FOR MONDAY AS THE CLOSED LOW CONTINUES TO SAG SOUTH. A REX BLOCK BY NOW SHOULD BE ESTABLISHED AND WITH THE RIDGE BUILDING INTO NORTHERN NEW ENGLAND, THIS SHOULD GIVE THE CANADIAN MARITIMES HIGH PRESSURE SYSTEM THE CHANCE TO STRENGTHEN AND EXTEND FARTHER TO THE WEST. THE ONSHORE FLOW IS STILL PROBLEMATIC, SO WE WERE SLOW TO SHOW IMPROVEMENT. MAX TEMP FCSTS WERE NOT THAT FAR FROM STAT GUIDANCE AND FAIRLY UNIFORM AWAY FROM THE COAST AS IMPROVEMENT SHOULD SPREAD FROM NORTH TO SOUTH. THE CLOSED LOW IS FORECAST TO CAPTURE AND RETROGRADE A LOW PRESSURE SYSTEM FORMING IN THE SOUTHWESTERN ATLC. THE MODEL TREND FROM LAST NIGHT HAS SAGGED SOUTH AGAIN WITH THIS SYSTEM WHICH IF CORRECT WOULD HAVE KEEP ANY INFLUENCE FROM IT OUTSIDE OF SWELLS BE CUT OFF SOUTH OF OUR CWA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ERLY IN THE PD, SURFACE HIGH PRESSURE WILL BE IN CONTROL, BUT ALL OF THE MODELS PUSH THE LOW TO THE E AS A SFC LOW APPROACHES THE CAROLINAS. EXACTLY HOW MUCH RIDGE REMAINS TO THE NORTH IS THE BIG QUESTION AS THE LOW AND HIGH INTERACT. IF THE HIGH IS STRONG ENOUGH, THEN ANY PRECIP ASSOCD WITH THE LOW WILL BE MAINLY OVER SRN AREAS. IF THE HIGH IS A BIT WEAKER, THAN THE PRECIP COULD END UP BEING FURTHER N. NEEDLESS TO SAY, THERE IS QUITE A BIT OF UNCERTAINTY IN THE EXTENDED PD AND HAVE JUST PLAYED THINGS STEADY- STATE FOR NOW WITH NO BIG CHANGES. CERTAINLY, BY THE END OF THE PD, SFC HIGH PRES WILL BUILD DOWN FROM CANADA AND A LARGE H5 RIDGE BUILDS INTO THE MID-SECTION OF THE NATION. ANY PRECIP CHCS WILL BASICALLY BE ELIMINATED. EXPECT TEMPS TO BE AOA NORMAL THRU THE PD, AND IF THE BIG RIDGE OVER THE PLAINS MATERIALIZES, EXPECT EVEN WARMER TEMPS BY THE END OF THE WEEK. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE AT THE TAF SITES THIS MORNING, ALTHOUGH WE WILL START TO SEE LOWERING CEILINGS TOWARD THIS EVENING AS A DISTURBANCE APPROACHES FROM THE WEST. HIGH CLOUDS ARE ALREADY ACROSS THE REGION AND SOME STRATOCUMULUS/ALTOCUMULUS WILL MAKE THEIR WAY INTO OUR AREA THIS AFTERNOON. AS WE HEAD INTO THE EVENING HOURS, LOWER CEILINGS AND VISIBILITIES WILL BECOME MORE PREVALENT AND MVFR CONDITIONS WILL PREVAIL AT THE TAF SITES. AFTER MIDNIGHT CEILINGS WILL NEAR IFR CONDITIONS, ALONG WITH RAIN SHOWERS MOVING INTO THE REGION. OUTLOOK... SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM WILL CONTINUE THROUGH SUNDAY. LOWER CEILINGS AND VISIBILITIES ARE EXPECTED AS WELL. THE UNSETTLED PATTERN WILL CONTINUE THROUGH SUNDAY NIGHT, WITH IMPROVING CONDITIONS EXPECTED TOWARD MONDAY AS HIGH PRESSURES BACKS INTO THE REGION FROM THE EAST. && .MARINE... RELATIVELY QUIET CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND ON OUR AREA WATERS. AN ONSHORE FLOW WILL CONTINUE OVER THE WEEKEND AND WILL BE AROUND 10 TO 15 KTS. A FEW GUST MAY OCCUR BUT ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA AT THIS TIME. SEAS WILL START TO RESPOND TO THE CONTINUED ONSHORE PUSH AND WILL GRADUALLY RISE THROUGH THE WEEKEND. MAINLY EXPECT SEAS TO REMAIN BETWEEN 3 AND 4 FEET ON THE OCEAN, POSSIBLY APPROACHING 5 FT LATE SUNDAY NIGHT/EARLY MONDAY MORNING. SHOWERS WILL BE AROUND THROUGH THE WEEKEND. ALTHOUGH INSTABILITY IS NOT IMPRESSIVE WE CAN NOT RULE OUT AN ISOLATED THUNDERSTORM, MAINLY ON SUNDAY AFTERNOON/EVENING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/GORSE NEAR TERM...GIGI/O'HARA SHORT TERM...GIGI LONG TERM...NIERENBERG AVIATION...MEOLA MARINE...MEOLA
Hazardous weather outlook, May 22, 3:00 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT SAT MAY 22 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-231900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 300 PM EDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-231900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 PM EDT SAT MAY 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-231900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 300 PM EDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.